Dependence of the stability of a set of dynamical systems on the
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a0,
author = {E. I. Alekseeva and V. M. Kirzhner},
title = {Dependence of the stability of a set of dynamical systems on the},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a0/}
}
E. I. Alekseeva; V. M. Kirzhner. Dependence of the stability of a set of dynamical systems on the. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a0/